• On the diophantine equation $y^{2} = \prod_{i \leq 8}(x + k_{i})$

    • Fulltext

       

        Click here to view fulltext PDF


      Permanent link:
      https://www.ias.ac.in/article/fulltext/pmsc/128/04/0041

    • Keywords

       

      Diophantine equation

    • Abstract

       

      This paper improves the result of Tengely (Periodica Math. Hung., 72(1) (2016) 23–28).

    • Author Affiliations

       

      R SRIKANTH1 S SUBBURAM2

      1. Department of Mathematics, SASTRA University, Thanjavur 613 401, India
      2. Department of Mathematics, Srinivasa Ramanujan Centre, SASTRA University, Kumbakonam 612 001, India
    • Dates

       
  • Proceedings – Mathematical Sciences | News

    • Editorial Note on Continuous Article Publication

      Posted on July 25, 2019

      Click here for Editorial Note on CAP Mode

© 2017-2019 Indian Academy of Sciences, Bengaluru.